# SDR IPXA2020072258101

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ADA7652
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  CENTER ACCESSORY BAY, CABIN FLOOR SUPPORT, RT SIDE WEB CRACKED AT FASTENER.  REPAIRED THE WEB IAW SRM 51-35-00, AND 51-31-01. MINOR.
